# SDR SWAA2020092914528

- Difficulty date: August 31, 2020
- Submitted: September 29, 2020
- Operation: Air carrier
- Aircraft: N7883A
- Make and model: Boeing 737-76Q
- Aircraft serial: 30277
- Aircraft time: 47,393 hours, 30,527 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Skin
- Condition: Dented
- Location: Bs 255
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR DENTED AT STA 255.6.  REPAIRED DENTED COCKPIT FLOOR AT STA 255.6, AS PER SWA EA NR: 1-A53-33179.
